# SDR 9511326608

- Difficulty date: July 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N608US
- Make and model: Boeing 747151
- Aircraft serial: 19785
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Blkhd Fitting
- Condition: Corroded
- Location: Fs 1480
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC CHECK, FOUND CORROSION AND A CRACK IN THE BS 1480 BULKHEAD OUTER CAP FITTING AT APPROXIMATELY STR 33R. REPAIRED FITTING (P/N 65B10084-2) PER EA 66-98223.
